# SDR YENA201709080756

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 52,803 hours, 18,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,377 hours, 4,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT & BATTERY FAILED TEST AT LOC 11WL.  R & R THE EPSU & BATTERY AT 11WL IAW AMM 33-51-38. OPS CHECKED GOOD.
